RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2011, том 11, выпуск 2, страницы 18–50 (Mi adm9)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

RESEARCH ARTICLE

On the generators of the kernels of hyperbolic group presentations

Vladimir Chaynikov

Department of Mathematics, 1326 Stevenson Center, Vanderbilt University, Nashville, TN 37240

Аннотация: In this paper we prove that if $\mathcal R$ is a (not necessarily finite) set of words satisfying certain small cancellation condition in a hyperbolic group $G$ then the normal closure of $\mathcal R$ is free. This result was first presented (for finite set $\mathcal R$) by T. Delzant [Delz] but the proof seems to require some additional argument. New applications of this theorem are provided.

Ключевые слова: hyperbolic groups, small cancellation.

Полный текст: PDF файл (427 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 20F67, 20F06
Поступила в редакцию: 12.11.2010
Исправленный вариант: 12.11.2010
Язык публикации: английский

Образец цитирования: Vladimir Chaynikov, “On the generators of the kernels of hyperbolic group presentations”, Algebra Discrete Math., 11:2 (2011), 18–50

Цитирование в формате AMSBIB
\RBibitem{Cha11}
\by Vladimir Chaynikov
\paper On the generators of the kernels of hyperbolic group presentations
\jour Algebra Discrete Math.
\yr 2011
\vol 11
\issue 2
\pages 18--50
\mathnet{http://mi.mathnet.ru/adm9}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2858127}
\zmath{https://zbmath.org/?q=an:06120601}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm9
  • http://mi.mathnet.ru/rus/adm/v11/i2/p18

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Cantat S., Lamy S., de Cornulier Y., “Normal Subgroups in the Cremona Group”, Acta Math., 210:1 (2013), 31–94  crossref  mathscinet  zmath  isi  scopus
    2. Kharlampovich O., Myasnikov A., “Definable Sets in a Hyperbolic Group”, Int. J. Algebr. Comput., 23:1 (2013), 91–110  crossref  mathscinet  zmath  isi  scopus
    3. Dahmani F., Guirardel V., Osin D., “Hyperbolically Embedded Subgroups and Rotating Families in Groups Acting on Hyperbolic Spaces”, Mem. Am. Math. Soc., 244:1156 (2017), 1+  crossref  mathscinet  isi  scopus
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:137
    Полный текст:95
    Литература:32
    Первая стр.:1
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020